# SDR SWIA200921771

- Difficulty date: June 12, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 18,072 hours, 15,708 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE ON GEAR RETRACTION.  (FLT 6664)  REPLACED NR 1 NLG DOWNLOCK HARNESS AND SENSOR.
